# SDR 96ZZZX3242

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N596WC
- Make and model: Amtr CH600
- Aircraft serial: 6964
- System (JASC): 2730 · Elevator Control System
- Part: Sleeve
- Part number: 283M
- Condition: Misinstalled
- Location: Elevator Cable
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A-28-3M NICOPRESS SLEEVE WAS IMPROPERLY INSTALLED CAUSING CABLE TO RETRACT LEAVING ELEVATOR WITHOUT ANY CONTROL.  THIS END OF CABLE IS NEXT TO CONTROL STICK.  SUBMITTER RECOMMENDS ALL CABLE CONNECTIONS BE INSTALLED WITH TWO SLEEVES ON CONVENTIONAL AIRCRAFT AS A SAFETY FACTOR.  ALL CH-600 AND CH-601 ZODIAC AIRCRAFT.
